Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Estimates for the wave operator on the torus ${\Pi }^n$


Author: Akos Magyar
Journal: Proc. Amer. Math. Soc. 125 (1997), 1969-1976
MSC (1991): Primary 35L15; Secondary 11L07
MathSciNet review: 1363177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove $L^{p^{\prime }}\rightarrow L^p$ bounds for the wave operator on the torus for large time. The new feature is the distribution of the singularities of the wave kernel, which can be understood by making use of Hardy-Littlewood method for exponential sums.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35L15, 11L07

Retrieve articles in all journals with MSC (1991): 35L15, 11L07


Additional Information

Akos Magyar
Affiliation: The Instittue for Advanced Study, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Email: amagyar@cco.caltech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03676-9
PII: S 0002-9939(97)03676-9
Received by editor(s): September 28, 1995
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1997 American Mathematical Society